Adaptive Control for a Nonlinear Wing Section with Multiple Flaps

A Behal, VM Rao, P Marzocca, M Kamaludeen

    Research output: Contribution to journalArticleScientificpeer-review

    50 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)744-748
    Number of pages5
    JournalJournal of Guidance, Control, and Dynamics: devoted to the technology of dynamics and control
    Issue number3
    Publication statusPublished - 2006


    • CWTS 0.75 <= JFIS < 2.00

    Cite this